# SDR EISA98122

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Line
- Condition: Contaminated
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF ABORTED (BDL) BRADLEY DUE TO NR 3 ENGINE ABNORMAL EPR READING (HIGH).  EGT, N1 NORMAL.  THROTTLE 3 INCHES AFT OF NORMAL POSITION.  FOUND MOISTURE IN PT 2 LINE.  CLEARED LINE.  OPS CHECK SATISFACTORY.  (X)
